# SDR CHQA200900096

- Difficulty date: April 2, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 23,026 hours, 16,426 cycles
- Engine: Allsn AE3007A
- Engine time: 10,759 hours, 8,691 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Sensor
- Part number: 2014AB
- Part serial: 798
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 23,036 hours, 16,435 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3080, SDF TO LGA - WHILE CLIMBING THROUGH FL130 THE CREW RECEIVED AN AMBER CAB ALT MESSAGE ON EICAS, AND RETURNED TO SDF.  THE MANUAL PRESSURIZATION SYSTEM OPERATED NORMALLY WHEN TESTED AND THE AUTO SYSTEM WAS DEFERRED.  THE AUTO SYSTEM DEFERRAL WAS CLEARED IN SDF ON 4/3/2009 WHEN THE CPAM WAS REPLACED AND THE AUTO SYSTEM OPERATED NORMALLY.
